# SDR R61A20110210

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 17,345 hours, 11,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 1706680340217066
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON FWD CARGO DOOR SEAL REST ON FWD AND AFT LOWER POSITIONS CORRODED.  MX REMOVED AND REPLACED FWD AND AFT LWR CARGO DOOR SEAL REST IAW EMB 170 SRM 51-40-00, 51-40-02.  P/N 170-66803-402, 170-66803-402.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
